Beechams Flu Plus Hot Berry Fruits - 10 Sachet

£4.19
10 | £0.42 per 1
2862867

Beechams Flu Plus Hot Berry Fruits Sachets, rapid relief from: fever, aches & pains, sinus pain, blocked nose, headache, sore throat pain, non-drowsy. Contains paracetamol, vitamin C & decongestant
See details below, always read the label

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Stock coming soon

We're sorry, this product is temporarily out of stock. Most products are back in stock within two weeks so please keep checking back.

Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 16 Boots Advantage Card points with this purchase

Arrow Product details

Beechams Flu Plus Hot Berry Fruits powders, flu strength formula, are for the short-term relief of cold and flu symptoms. They provide rapid and effective relief in a hot berry fruits drink with menthol and vitamin C. Take at the first sign of flu or severe cold for rapid relief from:

  • Fever
  • Headache
  • Aching Limbs
  • Blocked nose
  • Sore throat pain
  • Painful sinuses
  • Shivers

Suitable for

Adults and children aged 16 years and over.

 

You must be at least 16 years old to purchase this product.

How to use

Please read the leaflet carefully before taking this medicine.
For oral use. Empty contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired.

Adults and children aged 16 years and over: The contents of one sachet to be taken every four to six hours as necessary.

Hazards and Cautions

Do not take more than four sachets in any 24 hours.

Do not take for more than 7 days except on medical advice.

Do not give to children under the age of 16 of age excepton medical advice.

DO NOT EXCEED THE STATED DOSE

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Do not take

  • with any other flu, cold or decongestant products.

Contains paracetamol. Do not take with other paracetamol-containing products.

Consult your doctor

  • before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
  • if symptoms persist consult your doctor.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Ingredients

Sucrose, aspartame (E951), and colours carmoisine (E122), sunset yellow (E110). Sodium content 0.12g per sachet.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.